# SDR UALA2012022001008

- Difficulty date: February 19, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 41,690 hours, 9,070 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 76
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF RADIO APPEARS INOP UNABLE TO TUNE BECAUSE NO FREQ DISPLAY.  REPLACED RT HF XCVR PER MM, OPS OKAY.
